Nonautonomous functional equations and nonlinear evolution operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 71  (1984), p. 177-194
@article{RSMUP_1984__71__177_0,
     author = {Villella-Bressan, Rosanna and Webb, Glenn F.},
     title = {Nonautonomous functional equations and nonlinear evolution operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {177-194},
     zbl = {0575.47041},
     mrnumber = {769434},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__177_0}
}
Villella-Bressan, Rosanna; Webb, Glenn F. Nonautonomous functional equations and nonlinear evolution operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) , pp. 177-194. http://www.numdam.org/item/RSMUP_1984__71__177_0/

[1] M.G. Crandall - A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math., 11 (1972), pp. 57-94. | MR 300166 | Zbl 0249.34049

[2] J. Dyson - R. Villella-Bressan, Functional differential equations and nonlinear evolution operators, Proc. Roy. Soc. Edinburgh, 75A (1976), pp. 223-234. | MR 442402 | Zbl 0361.34055

[3] J. Dyson - R. Villella-Bressan, Semigroups of transtations associated with functional and functional differential equations, Proc. Roy. Soc. Edinburgh, 82A (1978), pp . 171-188. | MR 532900 | Zbl 0419.47032

[4] L.C. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel J. Math., 26 (1977), pp. 1-42. | MR 440431 | Zbl 0349.34043

[5] W. Feller, An introduction to probability theory and its applications, vol. II, John Wiley and Sons Inc. (1966). | MR 210154 | Zbl 0138.10207

[6] H. Flaschka - M.J. Leitman, On semigroups of nonlinear operators and the solution of the functional differential equation x(t) = F(xt), J. Math. Anal. Appl., 49 (1975), pp. 649-658. | MR 361959 | Zbl 0321.47046

[7] A.T. Plant, Nonlinear semigroups of translation in Banach spaces generated by functional differential equations, J. Math. Anal. Appl., 60 (1977), pp. 67-74. | MR 447745 | Zbl 0366.47021

[8] R. Villella-Bressan, On suitable spaces for studying functional equations using semigroup theory, Nonlinear differential equations, Academic Press, (1981), pp. 347-357. | MR 615110 | Zbl 0471.47041

[9] R. Villella-Bressan, Functional equations of delay type in L1 spaces, to appear. | MR 799984 | Zbl 0579.34056

[10] G.F. Webb, Autonomous nonlinear functional differential equations and nonlinear semigroups, J. Math. Anal. Appl., 45 (1974), pp. 1-12. | MR 348224 | Zbl 0277.34070